MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BASIC SET UP PACK

Medline Industries, LP MEDLINE; DBD-BASIC SET UP PACK
Catalog Number DYNJ52618B
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they only have 4 lap sponges bound together instead of 5 and that is a safety concern.".
 
Additional Manufacturer Narrative
The account reported finding miscount lap sponges, and the complaint stated the basic packs only have 4 lap sponges bound together instead of 5.No sample or photo received for the investigation; finished good production records were reviewed, finished good pack build was reviewed, and the bill of materials was reviewed.Without a photo or physical sample, medline was unable to confirm the miscount, and the cause was documented as sample required to determine cause.A risk assessment was completed and the incident was found to be acceptable; the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BASIC SET UP PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50210151
Report Number1417592-2026-15389
Device Sequence Number9915599
Product Code LRO
UDI-Device Identifier10195327113247
UDI-Public10195327113247
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ52618B
Device Lot Number25BBK551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown